# SDR UIEA2022050600452

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 91,918 hours, 25,952 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Part number: 314U210015HP
- Part serial: NSN
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG. # 2  AFT NOZZLE  FOUND SEVERAL FINGER  SEAL BROKEN .(  REMOVED & REPLACED  BROKEN FINGER SEAL  AT ENG. # 2  AFT NOZZLE AS PER 767-300 SRM 51-40-02-0G-0.  )
